# SDR COZA20151119065

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,403 hours, 16,922 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Part number: 233A72061
- Part serial: F04607
- Condition: Stuck
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CENTER FUEL TANK AUTO SHUTOFF TEST, FOUND RT CENTER FUEL TANK TEST SWITCH STICKING.  REPLACED FUEL TEST PANEL P61-8 AND OPS TEST NORMAL.
